# SDR CA970107006

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-231
- Engine: Iae V2500A1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 50087350
- Condition: Sheared Shaft
- Location: Low Stage
- Part time: 7,358 hours
- Component: Sundstrand
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

(CAN) ENGINE DID NOT PRODUCE TAKEOFF POWER AND WAS DIFFICULT TO START. INVESTIGATION FOUND THE TWO STAGE FUEL PUMP WAS NOT DELIVERING THE VOLUME OF FUEL REQUIRED, DUE TO A SHEARED DRIVE.
